# SDR USAA010306

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRCKED .25 INCH, BS 400 BETWEEN STRINGER 8 AND 9 LT.  FRAME REPAIR PER SRM 53-00-07. (M)
